# SDR AALA202301300656

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 30,794 hours, 6,318 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI200480
- Condition: Tripped
- Location: Lt Flap/Slats
- Part time: 30,794 hours, 6,318 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL WHEN SELECTING FLAPS 1 SLATS JAMMED. MAINTENANCE REPLACED LEFT WING #9 SLAT ACTUATOR DUE TO THE TORQUE LIMITER BEING TRIPPED PER AMM 27-84-49 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
